# SDR MASA2013062252497

- Difficulty date: June 22, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 22,558 hours, 18,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED LAMPS.
